RUS  ENG
Full version
JOURNALS // Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences // Archive

Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2013 Issue 3(32), Pages 110–118 (Mi vsgtu1205)

This article is cited in 11 papers

Mathematical Modeling

On one class of analytic solutions of the stationary axisymmetric convection Bénard–Marangoni viscous incompressible fluid

S. N. Aristova, E. Yu. Prosviryakovb

a Institute of Continuous Media Mechanics UB RAS, Perm
b Kazan State Technical University

Abstract: The purpose of this work is to find solutions for the system of equations Oberbeck–Boussinesq flat convection Bénard–Marangoni a viscous incompressible fluid. In this viscous incompressible fluid the radial component of the temperature gradient may become zero. It is shown that the initial system may be reduced to the system of equations of ordinary differential equations of the eleventh order. We obtain the exact solution at the point of the extremum of the temperature (at zero including Grasgof's). Integration of equations is carried out in dimensionless variables, which are non-classical way: put the scale factor for each variable, and not by linear characteristic size of the layer. The solution is the initial approximation to the solution of convection Bénard–Marangoni in numbers Grasgof's, the big zero.

Keywords: axisymmetric thermocapillary convection (convection Bénard–Marangoni), localized parabolic heaters, exact solution, isolines, Hessian matrix, eigenvalues, localization of polynomials roots, localization of eigenvalues of the matrix.

UDC: 517.958:532.51

MSC: Primary 76F02, 76M45; Secondary 76F45, 76R05, 76U05

Original article submitted 22/I/2013
revision submitted – 21/III/2013

DOI: 10.14498/vsgtu1205



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025